# SDR CALA0400650

- Difficulty date: September 30, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,273 hours, 29,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C366642
- Condition: Cracked
- Location: Flap Track Fair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT WING NR 6 FLAP TRACK FAIRING HORSE COLLAR BRACKET BENT AND CRACKED.  THE CRACK WAS 1 INCH LONG.  THE HORSE COLLAR BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-02.
